Mathematical Research Letters

Volume 23 (2016)

Number 5

Log rationally connected surfaces

Pages: 1527 – 1536

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n5.a13

Author

Yi Zhu (Department of Mathematics, University of Utah, Salt Lake City, Ut., U.S.A.)

Abstract

In this paper, combining the works of Miyanishi-Tsunoda [MT84a, MT84b] and Keel-McKernan [KM99], we prove the log Castelnuovo’s rationality criterion for smooth quasi-projective surfaces over complex numbers.

Full Text (PDF format)

Published 12 January 2017